Skip to content

Semi-Simplicial Complexes and Singular Homology

Eilenberg, S., & Zilber, J. A. (1950). Semi-Simplicial Complexes and Singular Homology. The Annals of Mathematics, 499-513.

Type
Journal article
Intellectual base
Primary research
Year
1950
Pages
499-513
DOI
10.2307/1969364
DOI registrant
JSTOR
Link
https://doi.org/10.2307/1969364

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fc2345876529 · see in the full table